# SDR BJNA010101

- Difficulty date: January 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 21B EMERGENCY EXIT AISLE LIGHT LOOSE FROM SEAT.  REATTACHED EMERGENCY EXIT LIGHT.  OPS CHECK GOOD IAW BMM 33-51-11B.  (M)
